Alert archive / Nebraska / Wind Advisories in 2009
Wind Advisory 20, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Oct 1, 2009, 2:46 PM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Oct 2, 2009, 9:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2009, 2:46 PM CDT (19:46 UTC)
- In effect from
- Oct 2, 2009, 9:00 AM CDT
- Expired
- Oct 2, 2009, 8:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -163 m²/s²
- 0-3 km storm-relative helicity
- -61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 011946 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 246 PM CDT THU OCT 1 2009 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 020315- /O.NEW.KGID.WI.Y.0020.091002T1400Z-091003T0100Z/ /O.CON.KGID.WI.Y.0019.000000T0000Z-091002T0000Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 246 PM CDT THU OCT 1 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CDT FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL SUBSIDE EARLY THIS EVENING. STRONG WINDS ARE AGAIN EXPECTED ON FRIDAY. WIND SPEEDS WILL INCREASE BY MID MORNING FRIDAY TO 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH. THE WINDS WILL DIMINISH TOWARDS SUNSET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
000 WWUS73 KGID 012353 AAA NPWGID URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 653 PM CDT THU OCT 1 2009 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 020800- /O.EXP.KGID.WI.Y.0019.000000T0000Z-091002T0000Z/ /O.CON.KGID.WI.Y.0020.091002T1400Z-091003T0100Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 653 PM CDT THU OCT 1 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT FRIDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM CDT FRIDAY. THOUGH GUSTY NORTHWEST WINDS WILL CONTINUE ON INTO THIS EVENING AND OVERNIGHT...SPEEDS HAVE SUBSIDED TO BELOW ADVISORY CRITERIA...AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. STRONG WINDS ARE AGAIN EXPECTED ON FRIDAY. WIND SPEEDS WILL INCREASE BY MID MORNING FRIDAY TO 25 TO 35 MPH...WITH GUSTS OF 45 TO 50 MPH. THE WINDS WILL DIMINISH TOWARDS SUNSET ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KGID 020800 AAA NPWGID URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 300 AM CDT FRI OCT 2 2009 NEZ060-021700- /O.NEW.KGID.FZ.W.0001.091003T0600Z-091003T1300Z/ /O.CON.KGID.WI.Y.0020.091002T1400Z-091003T0100Z/ DAWSON- INCLUDING THE CITY OF...LEXINGTON 300 AM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING. LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS UP TO 50 MPH...TO DEVELOP BY MID MORNING AND CONTINUE INTO THE AFTERNOON HOURS TODAY. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY NO LATER THAN SUNSET. IN ADDITION...LATER TONIGHT A CLEAR SKY ALONG WITH LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO BRING FREEZING TEMPERATURES IN THE LOWER 30S ACROSS MUCH OF DAWSON COUNTY. AREAS WITHIN THE PLATTE RIVER VALLEY WEST OF LEXINGTON ARE THE MOST LIKELY TO EXPERIENCE FREEZING TEMPERATURES THROUGH SUNRISE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ005-006-017-018-NEZ039-040-046-047-061-062-072>075-082>085- 021700- /O.NEW.KGID.FR.Y.0002.091003T0600Z-091003T1300Z/ /O.CON.KGID.WI.Y.0020.091002T1400Z-091003T0100Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-SHERMAN-HOWARD- BUFFALO-HALL-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN-FRANKLIN- WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ORD...GREELEY...LOUP CITY... ST. PAUL...KEARNEY...GRAND ISLAND...ELWOOD...HOLDREGE...MINDEN... HASTINGS...BEAVER CITY...ALMA...FRANKLIN...RED CLOUD 300 AM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING. LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS UP TO 50 MPH...TO DEVELOP BY MID MORNING AND CONTINUE INTO THE AFTERNOON HOURS TODAY. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY NO LATER THAN SUNSET. IN ADDITION...LATER TONIGHT A CLEAR SKY ALONG WITH LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO BRING TEMPERATURES IN THE LOWER TO MID 30S ACROSS PORTIONS OF CENTRAL NEBRASKA INTO NORTH CENTRAL KANSAS. THE AREAS MOST LIKELY TO EXPERIENCE SOME FROST WILL BE ALONG AND WEST OF HIGHWAY 281 LATE TONIGHT THROUGH SUNRISE ON SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ007-019-NEZ041-048-049-063-064-076-077-086-087-021700- /O.CON.KGID.WI.Y.0020.091002T1400Z-091003T0100Z/ JEWELL-MITCHELL-NANCE-MERRICK-POLK-HAMILTON-YORK-CLAY-FILLMORE- NUCKOLLS-THAYER- INCLUDING THE CITIES OF...MANKATO...BELOIT...FULLERTON... CENTRAL CITY...OSCEOLA...AURORA...YORK...CLAY CENTER...GENEVA... SUPERIOR...NELSON...HEBRON 300 AM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CDT THIS EVENING... LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS UP TO 50 MPH...TO DEVELOP BY MID MORNING AND CONTINUE INTO THE AFTERNOON HOURS TODAY. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY NO LATER THAN SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KGID 021648 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1148 AM CDT FRI OCT 2 2009 NEZ060-030100- /O.CON.KGID.FZ.W.0001.091003T0600Z-091003T1300Z/ /O.CON.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ DAWSON- INCLUDING THE CITY OF...LEXINGTON 1148 AM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS UP TO 50 MPH TO CONTINUE THIS AFTERNOON. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY SUNSET. IN ADDITION...LATER TONIGHT A CLEAR SKY ALONG WITH LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO BRING FREEZING TEMPERATURES IN THE LOWER 30S ACROSS MUCH OF DAWSON COUNTY. AREAS WITHIN THE PLATTE RIVER VALLEY WEST OF LEXINGTON ARE THE MOST LIKELY TO EXPERIENCE FREEZING TEMPERATURES THROUGH SUNRISE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ005-006-017-018-NEZ039-040-046-047-061-062-072>075-082>085- 030100- /O.CON.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ /O.CON.KGID.FR.Y.0002.091003T0600Z-091003T1300Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-SHERMAN-HOWARD- BUFFALO-HALL-GOSPER-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN-FRANKLIN- WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ORD...GREELEY...LOUP CITY... ST. PAUL...KEARNEY...GRAND ISLAND...ELWOOD...HOLDREGE...MINDEN... HASTINGS...BEAVER CITY...ALMA...FRANKLIN...RED CLOUD 1148 AM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS UP TO 50 MPH TO CONTINUE THIS AFTERNOON. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY SUNSET. IN ADDITION...LATER TONIGHT A CLEAR SKY ALONG WITH LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO BRING TEMPERATURES IN THE LOWER TO MID 30S ACROSS PORTIONS OF CENTRAL NEBRASKA INTO NORTH CENTRAL KANSAS. THE AREAS MOST LIKELY TO EXPERIENCE SOME FROST WILL BE ALONG AND WEST OF HIGHWAY 281 LATE TONIGHT THROUGH SUNRISE ON SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KSZ007-019-NEZ041-048-049-063-064-076-077-086-087-030100- /O.CON.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ JEWELL-MITCHELL-NANCE-MERRICK-POLK-HAMILTON-YORK-CLAY-FILLMORE- NUCKOLLS-THAYER- INCLUDING THE CITIES OF...MANKATO...BELOIT...FULLERTON... CENTRAL CITY...OSCEOLA...AURORA...YORK...CLAY CENTER...GENEVA... SUPERIOR...NELSON...HEBRON 1148 AM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS UP TO 50 MPH TO CONTINUE THIS AFTERNOON. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KGID 022031 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 331 PM CDT FRI OCT 2 2009 NEZ072-030445- /O.UPG.KGID.FR.Y.0002.091003T0600Z-091003T1300Z/ /O.EXA.KGID.FZ.W.0001.091003T0600Z-091003T1300Z/ /O.CON.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ GOSPER- INCLUDING THE CITY OF...ELWOOD 331 PM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS TO AROUND 45 MPH TO CONTINUE THIS AFTERNOON. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY SUNSET. IN ADDITION...LATER TONIGHT A CLEAR SKY ALONG WITH LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO BRING TEMPERATURES IN THE LOWER 30S. IN ADDITION...LATER TONIGHT A CLEAR SKY ALONG WITH LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO BRING FREEZING TEMPERATURES IN THE LOWER 30S ACROSS MUCH OF GOSPER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ060-030445- /O.CON.KGID.FZ.W.0001.091003T0600Z-091003T1300Z/ /O.CON.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ DAWSON- INCLUDING THE CITY OF...LEXINGTON 331 PM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS TO AROUND 45 MPH TO CONTINUE THIS AFTERNOON. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY SUNSET. IN ADDITION...LATER TONIGHT A CLEAR SKY ALONG WITH LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO BRING FREEZING TEMPERATURES IN THE LOWER 30S ACROSS MUCH OF DAWSON COUNTY. AREAS WITHIN THE PLATTE RIVER VALLEY WEST OF LEXINGTON ARE THE MOST LIKELY TO EXPERIENCE FREEZING TEMPERATURES THROUGH SUNRISE SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ007-019-030445- /O.EXA.KGID.FR.Y.0002.091003T0600Z-091003T1300Z/ /O.CON.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ JEWELL-MITCHELL- INCLUDING THE CITIES OF...MANKATO...BELOIT 331 PM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS TO AROUND 45 MPH TO CONTINUE THIS AFTERNOON. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY SUNSET. IN ADDITION...LATER TONIGHT A CLEAR SKY ALONG WITH LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO BRING TEMPERATURES IN THE LOWER TO MID 30S ACROSS PORTIONS OF NORTH CENTRAL KANSAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ005-006-017-018-NEZ039-040-046-047-061-062-073>075-082>085- 030445- /O.CON.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ /O.CON.KGID.FR.Y.0002.091003T0600Z-091003T1300Z/ PHILLIPS-SMITH-ROOKS-OSBORNE-VALLEY-GREELEY-SHERMAN-HOWARD- BUFFALO-HALL-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN-FRANKLIN-WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER... PLAINVILLE...STOCKTON...OSBORNE...ORD...GREELEY...LOUP CITY... ST. PAUL...KEARNEY...GRAND ISLAND...HOLDREGE...MINDEN... HASTINGS...BEAVER CITY...ALMA...FRANKLIN...RED CLOUD 331 PM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS TO AROUND 45 MPH TO CONTINUE THIS AFTERNOON. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY SUNSET. IN ADDITION...LATER TONIGHT A CLEAR SKY ALONG WITH LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO BRING TEMPERATURES IN THE LOWER TO MID 30S ACROSS PORTIONS OF CENTRAL NEBRASKA. THE AREAS MOST LIKELY TO EXPERIENCE SOME FROST WILL BE ALONG AND WEST OF HIGHWAY 281 LATE TONIGHT THROUGH SUNRISE ON SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NEZ041-048-049-063-064-076-077-086-087-030100- /O.CON.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ NANCE-MERRICK-POLK-HAMILTON-YORK-CLAY-FILLMORE-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...FULLERTON...CENTRAL CITY...OSCEOLA... AURORA...YORK...CLAY CENTER...GENEVA...SUPERIOR...NELSON...HEBRON 331 PM CDT FRI OCT 2 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... LOOK FOR SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH ALONG WITH BRIEF GUSTS TO AROUND 45 MPH TO CONTINUE THIS AFTERNOON. WINDS ARE EXPECTED TO BEGIN EASING DURING THE LATE AFTERNOON HOURS AND SHOULD FALL BELOW ADVISORY CRITERIA BY SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS73 KGID 030054 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 754 PM CDT FRI OCT 2 2009 NEZ060-072-030200- /O.EXP.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ /O.CON.KGID.FZ.W.0001.091003T0600Z-091003T1300Z/ DAWSON-GOSPER- INCLUDING THE CITIES OF...LEXINGTON...ELWOOD 754 PM CDT FRI OCT 2 2009 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. NORTHWEST WINDS HAVE DECREASED TO BELOW ADVISORY LEVELS. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM. LATER TONIGHT...A CLEAR SKY ALONG WITH LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO BRING FREEZING TEMPERATURES IN THE LOWER 30S ACROSS MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ KSZ005>007-017>019-NEZ039-040-046-047-061-062-073>075-082>085- 030200- /O.EXP.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ /O.CON.KGID.FR.Y.0002.091003T0600Z-091003T1300Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY- SHERMAN-HOWARD-BUFFALO-HALL-PHELPS-KEARNEY-ADAMS-FURNAS-HARLAN- FRANKLIN-WEBSTER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... LOUP CITY...ST. PAUL...KEARNEY...GRAND ISLAND...HOLDREGE... MINDEN...HASTINGS...BEAVER CITY...ALMA...FRANKLIN...RED CLOUD 754 PM CDT FRI OCT 2 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. NORTHWEST WINDS HAVE DECREASED TO BELOW ADVISORY LEVELS. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM. LATER TONIGHT...LIGHT WINDS AND A DRY AIRMASS WILL COMBINE TO DROP TEMPERATURES INTO THE MID 30S. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NEZ041-048-049-063-064-076-077-086-087-030200- /O.EXP.KGID.WI.Y.0020.000000T0000Z-091003T0100Z/ NANCE-MERRICK-POLK-HAMILTON-YORK-CLAY-FILLMORE-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...FULLERTON...CENTRAL CITY...OSCEOLA... AURORA...YORK...CLAY CENTER...GENEVA...SUPERIOR...NELSON...HEBRON 754 PM CDT FRI OCT 2 2009 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING. NORTHWEST WINDS HAVE DECREASED TO BELOW ADVISORY LEVELS. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM. $$ HEINLEIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Oct 1, 2:40 PM CDT, 6 minutes earlier.
Area forecast discussion, Oct 1, 2:40 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
240 PM CDT THU OCT 1 2009
.SHORT TERM...TONIGHT THROUGH 12Z SATURDAY. THE MAIN ISSUE IN THE
SHORT TERM PERIOD WILL BE WINDS. STRONG WINDS HAVE DEVELOPED THIS
AFTERNOON BEHIND A COLD FRONT THAT MOVED ACROSS THE REGION EARLIER
THIS MORNING. WINDS HAVE BEEN NEAR ADVISORY LEVELS OFF AND ON THIS
AFTERNOON...WITH AREAS UNDER THE MORE PERSISTENT CLOUDS STRUGGLING
THE MOST TO REACH ADVISORY CRITERIA. THOUGH NOT ALL AREAS WILL BE
CONSTANTLY AT ADVISORY LEVELS THROUGH THE AFTERNOON...WILL CONTINUE
TO CARRY THE ADVISORY THROUGH 7 PM WITH THE 01.12Z NAM STILL SHOWING
SOME STEEPENING OF THE LOW LEVEL LAPSE RATES THIS AFTERNOON. WINDS
WILL WEAKEN A BIT THIS EVENING...BUT WILL LIKELY REMAIN BRISK MUCH
OF THE NIGHT WITH A FAIRLY TIGHT SURFACE PRESSURE GRADIENT IN PLACE.
LOW TEMPERATURES WILL BE IN THE MID 30S TO LOWER 40S ACROSS MOST OF
THE CWA. DID NOT WORRY ABOUT MENTIONING ANY PATCHY FROST IN THE
WEST WHERE TEMPERATURES WILL BE THE COOLEST SINCE WINDS SHOULD STAY
UP THROUGH THE NIGHT.
FRIDAY WILL BE ANOTHER WINDY DAY. THE TIGHT SURFACE PRESSURE
GRADIENT REMAINS ACROSS CENTRAL NEBRASKA INTO NORTH CENTRAL
KANSAS...WHILE MIXING IS SHOWN TO BE GOOD BY THE 01.12Z NAM BUFR
SOUNDINGS. MOMENTUM TRANSFER FROM THE 01.12Z NAM BUFR SOUNDINGS
WOULD IN FACT SUGGEST THAT WINDS WILL INCREASE AND BECOME GUSTY BY
MID MORNING WITH NEAR ADVISORY LEVEL GUSTS POSSIBLE BY 14-15Z.
AFTER COLLABORATION WITH SURROUNDING OFFICES WILL GO AHEAD AND ISSUE
A WIND ADVISORY FOR FRIDAY.
FIRE WEATHER WILL ALSO BE SOMETHING TO MONITOR ON FRIDAY WITH
LOWEST RELATIVE HUMIDITY VALUES FALLING INTO THE 20-25 PERCENT RANGE
DURING THE AFTERNOON. OBVIOUSLY WINDS WILL BE STRONG...SO
CONDITIONS WILL LIKELY BEGIN TO APPROACH RED FLAG CRITERIA IN THE
AFTERNOON. WILL NOT ISSUE ANY RED FLAG HEADLINES YET SINCE THE
FORECAST WILL FALL JUST SHORT OF CRITERIA...BUT IT WILL NOT TAKE
MUCH OF AN ADJUSTMENT TO TEMPERATURES OR DEWPOINTS IN SOME LOCATIONS
TO REACH CRITERIA.
TEMPERATURES FOR FRIDAY NIGHT WILL ALSO BE OF CONCERN...ESPECIALLY
IN THE WEST WHERE READINGS MAY FALL INTO THE LOWER AND MID 30S.
WINDS WILL ALSO DIMINISH FRIDAY NIGHT INTO EARLY SATURDAY AS THE
SURFACE RIDGE AXIS BUILDS INTO THE AREA. CURRENTLY AM GOING WITH
TEMPERATURES JUST ABOVE FREEZING...SO DID NOT ISSUE A FREEZE
WATCH...HOWEVER WILL CONTINUE GO WITH FROST IN THE GRIDS AND
MENTION IT IN THE HAZARDOUS WEATHER OUTLOOK.
FINALLY...KEPT SOME SMALL CHANCES OF RAIN IN THE FAR NORTH AND EAST
PART OF THE FORECAST AREA FOR TONIGHT INTO FRIDAY...THOUGH IT
APPEARS THE BETTER RAIN CHANCES WILL LIKELY BE JUST NORTH AND EAST
OF THE FORECAST AREA.
.LONG TERM...SATURDAY THROUGH THURSDAY. THE WEATHER QUIETS DOWN FOR
SATURDAY THEN PCPN CHCS RETURN SUNDAY AND CONTINUE INTO EARLY NEXT
WEEK. SATURDAY WILL START OFF COLD WITH THE SURFACE RIDGE AXIS
ANCHORED ACROSS THE WESTERN HALF OF NEBRASKA THROUGH MUCH OF
KANSAS. IN THE COLD DRY AIRMASS...OUR WESTERN COUNTIES WILL START
THE DAY WITH READINGS IN THE LOW/MID 30S WITH MILDER READINGS IN THE
EAST. THE SURFACE RIDGE AXIS WILL SHIFT TO THE SOUTHEAST DURING THE
MORNING AND TEMPERATURES WILL RECOVER WITH RISING HEIGHTS AND THE
ONSET OF SHORTWAVE RIDGING IN BETWEEN WEATHER SYSTEMS. THE AIRMASS
WILL REMAIN DRY THRU THE DAY WITH DPS AVERAGING IN THE 30S...AND
TEMPS SHOULD RETURN TO THE 60S FOR HIGHS.
SATURDAY NIGHT INTO SUNDAY RETURN FLOW OF SOUTHERLY WINDS SET UP
ACROSS THE CENTRAL PLAINS AND MOISTURE IS DRAWN NORTHWARD AHEAD OF
ANOTHER CLOSED UPPER LOW PRESSURE SYSTEM DIGGING INTO THE CENTRAL
ROCKIES. ISENTROPIC LIFT/THETA E ADVECTION INCREASES ON SUNDAY AND
CHCS FOR PCPN RETURN. MODELS DIFFER A BIT ON TIMING ON THE ONSET OF
THE BETTER PCPN CHCS WITH THE NAM THE EARLIEST AND THE GFS/ECMWF
SUGGESTING MORE OF AN AFTERNOON TIMING. HAVE SPLIT THE DIFFERENCE
FOR NOW WITH CHCS INCREASING FROM SOUTH TO NORTH AS THE DAY WEARS
ON. INSTABILITY IS MARGINAL HOWEVER MUCAPES DO INDICATE SOME
INSTABILITY AND HAVE MAINTAINED AN ISOLATED THUNDER MENTION. SUNDAY
NIGHT THE SFC LOW IS PROGGED TO REACH EASTERN COLORADO WITH THE WARM
FRONTAL BOUNDARY LIFTING NORTH FROM NORTHERN KANSAS INTO NORTHERN
NEB AND THE LOWLEVEL JET STRENGTHENS TO AROUND 40KTS. THEN ON
MONDAY THE COLD FRONTAL BOUNDARY PUSHES SOUTHEAST DURING THE DAY AND
CONVECTIVE CHCS REMAIN AND NOW SOME SFC BASED INSTABILITY IS
EXPECTED TO RESIDE ACROSS OUR SOUTHERN ZONES.
MODEL TRENDS NOW CUT OFF THE UPPER LOW AND RETROGRADE THE SYSTEM TO
SOUTHERN CALIFORNIA WITH A SPLIT FLOW/NORTHERN STREAM TROF
POTENTIALLY CROSSING THE CENTRAL PLAINS ON TUESDAY...JUST DEPENDING
ON THE MODEL. WITH THE POTENTIAL TROUGH MOVING THROUGH HAVE
MAINTAINED SOME LOW POPS. HAVE LEFT THE FORECAST DRY WEDNESDAY
THURSDAY FOR NOW AS MODELS DIVERGE IN PATTERN IN THE LATTER PERIODS.
&&
.AVIATION...STRONG WINDS WILL BE THE MAIN CONCERN FOR THE 18Z TAF.
OBSERVATIONS FROM ACROSS SOUTH CENTRAL NEBRASKA INDICATE GUSTY
NORTHWEST WINDS ARE ALREADY IN PLACE...AND THOSE SHOULD CONTINUE
THIS AFTERNOON. WINDS SHOULD SUBSIDE A BIT AFTER DARK...HOWEVER
THEY WILL STILL REMAIN BRISK MOST OF THE NIGHT. WINDS WILL AGAIN
INCREASE FRIDAY MORNING...AND HAVE MADE THEM GUSTY AGAIN ALREADY
BY 13-14Z. OVERALL..EXPECT VFR CONDITIONS TO PREVAIL...THOUGH
CEILINGS MAY APPROACH 3KFT EARLY IN THE TAF PERIOD. AFTERNOON
SATELLITE IMAGERY SHOWS ANOTHER ROUND OF STRATUS WITH CEILINGS
NEAR 4KFT ROTATING INTO CENTRAL NEBRASKA...SO THINK MUCH OF THE
DAY WILL HAVE SCT-BKN CLOUDS AROUND 4-5KFT. CLOUDS WILL DIMINISH
THIS EVENING...LEAVING MAINLY SCATTERED CLOUDS.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ039>041-046>049-
060>064-072>077-082>087.
WIND ADVISORY FROM 9 AM TO 8 PM CDT FRIDAY FOR NEZ039>041-
046>049-060>064-072>077-082>087.
KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ005>007-017>019.
WIND ADVISORY FROM 9 AM TO 8 PM CDT FRIDAY FOR KSZ005>007-
017>019.
&&Hazardous weather outlook, Oct 1, 4:45 AM CDT, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 445 AM CDT THU OCT 1 2009 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 021200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 445 AM CDT THU OCT 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL PERSIST FROM MID MORNING THROUGH EARLY THIS EVENING. AS A RESULT...A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE OUTLOOK AREA THROUGH 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG NORTHWEST WINDS WILL DEVELOP ONCE AGAIN ON FRIDAY. SUSTAINED WIND SPEEDS OF 25 TO 40 MPH...WITH GUSTS UP TO 50 MPH...ARE EXPECTED FROM THE MID MORNING THROUGH LATE AFTERNOON HOURS. AREAS OF FROST ARE POSSIBLE LATE FRIDAY NIGHT INTO EARLY SATURDAY MORNING FOR LOCATIONS ALONG AND WEST OF HIGHWAY 281. THUNDERSTORM CHANCES RETURN TO THE OUTLOOK AREA SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
Nearby
Wind Advisories in Nebraska, 2009Wind Advisories in Kansas, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.